# SDR HALA20250310076

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 38,298 hours, 6,190 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,474 hours, 6,693 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG GREEN SYS EDP LEAKING FROM PRESSURE LINK UNION. REMOVED AND REPLACED #2 ENG GREEN EDP PER AMM 29-11-51-400-805-A. OPS/ LEAK CHECK GOOD. OK FOR SERVICE
